# SDR ASAA2014102809538

- Difficulty date: October 28, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 67,511 hours, 43,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357976
- Condition: Cracked
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT R2 DOOR CUTOUT FS 947.5+ 10 AT STRINGER 17R. CRACK ORIGINATES UNDER DOOR THRESHOLD AND TERMINATES AT FASTENER JUST FWD OF THRESHOLD PLATE. VERIFIED CRACK WITH HFEC PER BOEING NDT MANUAL PART 6, 51-00-00 PROCEDURE 23. ACFT GROUNDED.  REPAIRED R2 DOOR CUTOUT AT 947.5+10 AT STR 17R IAW SRM 53-00-01-2R-32, REPAIR 32, THIS IS A CATEGORY B REPAIR THAT REQUIRES INSPECTION AT 24,000 FLIGHT CYCLE INTERVALS WITH A THRESHOLD OF 66,000 FLIGHT CYCLES CURRENT FLIGHT CYCLES IS 30,507 AT TIME OF REPAIR COMPLETED.
